My main research interests lie in Extremal Combinatorics, Probabilistic Combinatorics, and connections to Theoratical Computer Science.
Steffen Borgwardt, MacKenzie Carr, Ce Chen, Wayne Ge, Stephen G. Hartke, Yixuan Huang, and Alex Moon, Reconstruction of C_4-free graphs from the set of closed neighborhoods and digital convexity, submitted.
József Balogh, Ce Chen, and Ramon I. Garcia, Maximal independent sets in the middle two layers of the Boolean lattice, submitted.
József Balogh, Ce Chen, and Haoran Luo, On the maximum F-free induced subgraphs in K_t-free graphs, Random Structures & Algorithms, 66 (2025), no. 1, e21273.
József Balogh, Ce Chen, and Sean English, On the Constructor-Blocker Game Problem, J. Graph Theory, 2025, 108(3): 492-507.
József Balogh, Ce Chen, Grace McCourt, and Cassie Murley, Ramsey-Turán Problems with Small Independence Numbers, European J. Combin. 118 (2024), Paper No. 103872.
József Balogh, Ce Chen, Kevin Hendrey, Ben Lund, Haoran Luo, Casey Tompkins, and Tuan Tran, Maximal 3-wise Intersecting Families, Combinatorica. 43 (2023), no. 6, 1045--1066.
Ce Chen, and Long-Tu Yuan, An extremal problem on vertex disjoint copies of paths on three vertices in bipartite graphs, in preparation.